# SDR SWAA2012051604041

- Difficulty date: May 8, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 68,006 hours, 47,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 609833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOUND GROUND WIRE PIN INOP.  REMOVED AND REPLACED PIN PER WDM.
